# SDR A6WA201040295

- Difficulty date: April 21, 2010
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 18,329 hours, 17,043 cycles
- Engine: Ge CF343B1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Pdu
- Condition: Malfunctioned
- Location: Thrust Reverser
- Component: Thrust Reverser
- Component part number: 1267588
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT THRUST REVERSER UNLOCK MESSAGE IN FLIGHT, DURING CLIMBOUT.  REMAINED ON TIL LANDING.  R & R RT THRUST REVERSER PNEUMATIC DRIVE UNIT IAW AMM 78-32-03, OPS CHECK GOOD.
